# SDR USAA2009070891739

- Difficulty date: June 12, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65496511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON SUPPORT PAN ASSEMBLY AT BS 312 BETWEEN WL 284.75 TO WL 324.  REPAIRED SUPPORT PAN ASSEMBLY AT BS 312 BETWEEN WL 284.75 TO WL 324 IAW B737 SRM 51-10-02.
